| Model Number |
M00509000 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the sterile packaging of the device.
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was unpacked during a percutaneous endoscopic gastrostomy (peg) procedure performed on (b)(6) 2025.During preparation, a hair was seen in the package near snare handle.The procedure was completed with another of the same device.There were no reported patient complications as a result of this event.